# SDR 2014FA0000633

- Difficulty date: October 24, 2014
- Submitted: October 25, 2014
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Aircraft time: 25,322 hours
- Engine: Cont IO520BB
- Engine time: 1,325 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0910
- Condition: Failed
- Location: Naviation Light
- Part time: 4,875 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NAVIGATION LIGHT WAS INOPERATIVE.   TROUBLESHOT THE SYSTEM AND DISCOVERED THE NAVIGATION LIGHT FAILED.  REPLACED THE CIRCUIT BREAKER.
